- Associated Press - Friday, December 2, 2016

YORK, Pa. (AP) - York County’s coroner is sounding the alarm after reporting three suspected heroin overdoses in a span of five hours.

Coroner Pamela Gay took to Twitter to report the suspect overdoses, writing, “If you or a loved one is an IV drug user, remember that ANY amount of heroin, fentanyl or drugs that look like heroin or fentanyl can kill.”

She says the suspected overdoses took place Wednesday in three different areas of the county.

Gay tells Pennlive.com (https://bit.ly/2h1Yfn4 ) it’s highly unusual to have so many overdoses clustered so close together. But she says there’s no indication a bad batch of drugs is responsible.

There have been 50 heroin-related deaths so far this year, and another 16 suspected. That’s about the same number as last year.

___

Information from: Pennlive.com, https://www.pennlive.com


Copyright © 2018 The Washington Times, LLC.

The Washington Times Comment Policy

The Washington Times welcomes your comments on Spot.im, our third-party provider. Please read our Comment Policy before commenting.

 

Click to Read More and View Comments

Click to Hide